DOI QR코드

DOI QR Code

ROTATION SURFACES WITH 1-TYPE GAUSS MAP

  • NIANG, ATHOUMANE (Recherches en Mathematiquss Laboratoires G.T.A, Universite Montpellier)
  • Published : 2005.02.01

Abstract

In this paper, we study rotation surfaces in a Euclidean space with pointwise 1-type Gauss map and obtain by the use of the concept of pointwise finite type Gauss map, a characterization theorem for rotation surfaces of constant mean curvature.

References

  1. L. J. Alias, A. Ferrandez, P. Lucas, and M. A. Merofino, On the Gauss map of B-scrolls, Tsukuba J. Math. 22 (1998), 317-377
  2. B. -Y. Chen, On submanifolds of finite type, Soochow J. Math. 9 (1987), 65-81
  3. B. -Y. Chen, Total Mean Curvature and Submanifolds of finite Type, World Scientific, Singapore, 1984
  4. B. -Y. Chen and P. Piccinni, Submanifolds with finite type Gauss map, Bull. Austral. Math. Soc. 35 (1987), 161-186 https://doi.org/10.1017/S0004972700013162
  5. S. M. Choi, On the Gauss map of ruled surfaces in a three-dimensional Minkowski space, Tsukuba J. math. 19 (1995), 285-304 https://doi.org/10.21099/tkbjm/1496162870
  6. M. K. Choi and Y. H. Kim, Characterisation of the helicoid as ruled surfaces with pointwise I-type Gauss map, Bull. Korean Math. Soc. 38 (2001), no. 4, 753-761
  7. Y. H. Kim and D. W. Yoon, Ruled surfaces with pointwise 1-type Gauss map, J. Geom. Phys. 34 (2000), 191-205 https://doi.org/10.1016/S0393-0440(99)00063-7

Cited by

  1. FLAT ROTATIONAL SURFACES WITH POINTWISE 1-TYPE GAUSS MAP IN E4 vol.38, pp.2, 2016, https://doi.org/10.5831/HMJ.2016.38.2.305
  2. General rotational surfaces with pointwise 1-type Gauss map in pseudo-Euclidean space E 2 4 vol.46, pp.1, 2015, https://doi.org/10.1007/s13226-015-0112-0
  3. BOOST INVARIANT SURFACES WITH POINTWISE 1-TYPE GAUSS MAP IN MINKOWSKI 4-SPACE E41 vol.51, pp.6, 2014, https://doi.org/10.4134/BKMS.2014.51.6.1863
  4. Helicoidal surfaces satisfying $${\Delta ^{II}\mathbf{G}=f(\mathbf{G}+C)}$$ Δ II G = f ( G + C ) vol.107, pp.3, 2016, https://doi.org/10.1007/s00022-015-0284-0
  5. SURFACES OF REVOLUTION SATISFYING ΔIIG = f(G + C) vol.50, pp.4, 2013, https://doi.org/10.4134/BKMS.2013.50.4.1061